A Piecewise Approximate Method for Solving Second Order Fuzzy Differential Equations Under Generalized Differentiability
Summer 2017, Volume 9 - Number 3 (11 صفحه - از 203 تا 213)
In this paper a numerical method for solving second order fuzzy di erential equations under general- ized di erentiability is proposed. This method is based on the interpolating a solution by piecewise polynomial of degree 4 in the range of solution. Moreover we investigate the existence, uniqueness and convergence of approximate solutions. Finally the accuracy of piecewise approximate method by some examples are shown.
- دریافت فایل ارجاع :
- (پژوهیار, , , )